# SDR 07FDEA03142

- Difficulty date: August 27, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INT L/E ON UPPER RIB FOUND CRACK 0.60" LONG.  REPAIRED RIB IAW SRM 57-20-00 VOL 1 FIG 1.
